# SDR SWIA20250613521

- Difficulty date: May 21, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,665 hours, 41,315 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: 601R35031189
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR RESTRAINT NETTING CENTER FITTING PLATE CRACKED. (FILED CLOSED)REMOVED AND REPLACED CARGO DOOR RESTRATINT NETTING CENTER FITTING PLATE WITH REFERENCE TO SRM 51-42-06 AND SRM 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337. REF CP 30050996 FOR THE CENTER CARGO NET TIE DOWN RIGN ASSEMBLY AND ASSOACIATED INBOARD AND OUTBOARD ANGLE INSTALLATION.
